# SDR REXA201812281349

- Difficulty date: December 18, 2018
- Submitted: December 28, 2018
- Operation: Air carrier
- Aircraft: N917XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15155
- Aircraft time: 26,529 hours, 17,360 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Diaphragm
- Part number: SH670320774
- Condition: Corroded
- Location: Bs 349-364
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DIAPHRAM THAT SITS ON TOP OF STGR 26R HAS CORROSION BETWEEN FRAMES 364
AND 349, IN THE FWD E & E BAY.                                        
REMOVED AND REPLACED CORRODED DIAPHRAM WITH NEW 
IAW CRJ 900 SRM 51-42-21
